# SDR ERAA059976

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft serial: 33043
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT INTERMITTENT AND WILL NOT TEST.
